# SDR CA990521031

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482B
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearings
- Part number: AE004244
- Condition: Wrong Part
- Location: Blower
- Component: AE4540MK1
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SPILL VALVE IN FOR OVERHAUL.  BEARINGS ON ARMATURE FOUND TO DIFFER FROM ONES LISTED IN IPL. BEARINGS WILL BE REPLACED.
